# SDR CA141103005

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Component: Pwc
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) IMMEDIATELY AFTER TAKEOFF, THE ENGINE CONTROL FAULT L AND R CAS MESSAGE WAS DISPLAYED. THE PILOT DECIDED TO RETURN TO ORIGIN AIRPORT WITH UNEVENTFUL LANDING. THERE WERE ONLY TWO CREW MEMBERS ON BOARD. FIELD SERVICE REPRESENTATIVE IS TROUBLESHOOTING WITH THE OPERATOR.
